Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Unable to sleep while weaning off tramadol. Can tylenol be taken?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2194 Questions
Question
I am weaning off tramadol. taking 25mg ..... having trouble sleeping from pain tonite. Can I take one 500mg tylenol?
Posted Sun, 8 Dec 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shanthi.E 17 minutes later
Brief Answer: yes, you can take it Detailed Answer: Hello, I am sorry about your pain. Yes, you can take Tylenol 500mg for pain as and when required. It is better than tramadol in terms of the side effects profile. Meanwhile, you can wean off Tramadol as well. At your age, Tylenol is the best pain killer medicine. Wish you complete recovery at the earliest. Regards,
Above answer was peer-reviewed by
 
Follow-up: Unable to sleep while weaning off tramadol. Can tylenol be taken? 28 minutes later
thank you for the answer. I agree with the comment about tylenol ... " at my age " ... too bad it doesn't work well enough to allow me to walk and exercise as I should be doing. the doctor's answer was exactly what I thought it would be ... and she was very kind in her sympathy. Much appreciated.
 
 
Answered by Dr. Shanthi.E 26 minutes later
Brief Answer: You need to take appropriate medicines Detailed Answer: Hello, Yes, Tylenol is best for your age. However, you can alternate between Tramadol and Tylenol depending on the severity of the pain. I am sorry about the difficulty it is causing in daily activities. However, try to do as little physical activity as you can. Light physical activity helps in bone regeneration as well. Take good care of yourself. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Medicine

Related Medical Topics

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions